MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED; ORTHOPEDIC TRAY
Model Number OF2054070S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Company was informed of a guide wire breaking inside the patient's bone during insertion.Surgeon could not retrieve the broken part and closed the surgical site.An investigation was performed including internal analysis of records, patient imaging, and surgeon feedback.There is no indication of a design, manufacturing, sterilization or process issue affecting device safety or effectiveness.It was concluded that this event was the outcome of an unintended use error of the device, which resulted in excessive forces upon insertion leading to the guide wire breakage.The instructions for use include precautions and recommendations for the selection of appropriate surgical technique, implant size and configuration, precautions that excessive force may cause breakage or damage to the device, and that the surgeon should be familiar with the device and the technique prior to use.The instruction for use of the instrument pack states that the instruments are not intended to be implanted, and precautions to avoid excessive force as it may damage the instrument.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is:.
 
Event or Problem Description
It was reported that during a procedure in the distal femur, a k-wire provided within the convenience kit broke during insertion inside the patient's bone.The broken part was not retrieved.

Brand Name
OSSIOFIBER TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key22529587
Report Number3014554088-2025-00003
Device Sequence Number12738613
Product Code OJH
UDI-Device Identifier07290017630250
UDI-Public(01)07290017630250(17)280202(11)250203(10)OF05223
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF2054070S
Device Catalogue NumberOF2054070S
Device Lot NumberOF05223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown